de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On the strength of a system of partial differential equations

Schutz, B. F. (1975). On the strength of a system of partial differential equations. Journal of Mathematical Physics, 16(4), 855-856. doi:10.1063/1.522619.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-0F36-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-0F39-8
Genre: Journal Article

Files

show Files
hide Files
:
60519.pdf (Any fulltext), 169KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Schutz, Bernard F.1, 2, Author              
Affiliations:
1Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24013              
2External Organizations, Department of Applied Mathematics and Astronomy, University College, Cardiff, Wales, escidoc:persistent22              

Content

show
hide
Free keywords: -
 Abstract: It is shown that Einstein's concept of the ''strength'' of a system of differential equations is directly related to the number of dynamical degrees of freedom the equations permit. It may become a useful tool for investigating the structure of the system.

Details

show
hide
Language(s):
 Dates: 1975-04
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 16 (4) Sequence Number: - Start / End Page: 855 - 856 Identifier: ISSN: 0022-2488